# SDR 96UAL900221

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY BODY STATION 943, STRINGER 18AL, A CRACK WAS FOUND IN THE 65-72702 FUSELAGE SKIN PANEL.  REPAIRED THE SKIN PANEL PER THE 65C29069-7 REPAIR DRAWING.
